MathSciNet Relay Station
MathSciNet bibliographic data
MR2050468 (2005a:62111) 62G08 (62G20)
Lin, Xihong; Wang, Naisyin; Welsh, Alan H.; Carroll, Raymond J. Equivalent kernels of smoothing splines in nonparametric regression for clustered/longitudinal data. Biometrika 91 (2004), no. 1, 177–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement